# SDR DALA2014101705606

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 40,724 hours, 20,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SCRAPE ON FUSELAGE 18 INCHES AFT OF L2 DOOR AT VIEWING PORT HEIGHT. MAINTENANCE REPAIRED IAW SRM 53-00-01.  CLEANED AND BURNISHED DAMAGED AREA.  HFEC INSPECTED IAW NDT PART 6, 51-00-00, NO CRACKING FOUND.  OK TO PAINT, PAINTED DAMAGED AREA.
